MAUDE Adverse Event Report: BECTON DICKINSON AS LVP SS BAG 20D LOW SORB SS TEX 0.2M; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON AS LVP SS BAG 20D LOW SORB SS TEX 0.2M; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 24301-0007T
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material: 24301-0007t; batch#: 24085241.It was reported by the customer that tubing leaking from filter upon priming tubing.No patient harm.
 
Additional Manufacturer Narrative
Investigation summary: the customer reported the filter was leaking during priming and returned one used set of material 24301-0007t, lot 24085241.Upon initial visual examination, the set had no defects or abnormalities.The set was tested with a water infusion, and the complaint of leakage from filter air vent was verified.The filter was cut away from the rest of the set and forwarded to the supplier of the filter.The supplier of the filter component confirmed the failure of leakage during testing.They cut open the filter and identified the source of the leakage as an incomplete vent membrane sealing.They reviewed their process and were able to define the root cause of the incomplete sealing.The root cause is related to insufficient cleaning and replacements.They addressed this by doubling the rate of maintenance of the assembly equipment.The complaint was also communicated with manufacturing personnel to be vigilant and to escalate any issues accordingly.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
 
Event or Problem Description
Sample received.

Brand Name
AS LVP SS BAG 20D LOW SORB SS TEX 0.2M
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20867199
Report Number9616066-2024-01911
Device Sequence Number18316306
Product Code FPA
UDI-Device Identifier10885403223198
UDI-Public(01)10885403223198(11)240826(17)270826(10)24085241
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number24301-0007T
Device Lot Number24085241
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown